Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 241, NWS Pittsburgh, PA

August 12, 20214 counties in Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Aug 12, 2021, 12:34 PM EDT for 4 counties in Pennsylvania. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2021, 12:34 PM EDT (16:34 UTC)
Expired
Aug 12, 2021, 1:15 PM EDT
In force
41 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allegheny County, PA, Beaver County, PA, Butler County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 8 km from the middle of the area, began a volume at 16:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 4.6 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1075 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1075 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

333 
WUUS51 KPBZ 121634
SVRPBZ
PAC003-007-019-129-121715-
/O.NEW.KPBZ.SV.W.0241.210812T1634Z-210812T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
1234 PM EDT Thu Aug 12 2021

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Southeastern Beaver County in western Pennsylvania...
  Southwestern Butler County in west central Pennsylvania...
  Northern Allegheny County in southwestern Pennsylvania...
  Northwestern Westmoreland County in southwestern Pennsylvania...

* Until 115 PM EDT.

* At 1234 PM EDT, a severe thunderstorm was located over Leetsdale,
  or over Moon Township, moving southeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines, resulting in some 
           power outages.

* Locations impacted include...
  Pittsburgh, Penn Hills, Mount Lebanon, Ross Township, McCandless
  Township, Cranberry, Moon Township, Franklin Park, Aliquippa,
  Monaca, Shaler Township, and Plum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4056 8040 4077 8020 4058 7970 4042 7990
      4035 8014
TIME...MOT...LOC 1634Z 296DEG 33KT 4056 8020 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
5 follow-up statements
444 
WWUS51 KPBZ 121641
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
1241 PM EDT Thu Aug 12 2021

PAC003-007-019-129-121715-
/O.CON.KPBZ.SV.W.0241.000000T0000Z-210812T1715Z/
Beaver PA-Butler PA-Allegheny PA-Westmoreland PA-
1241 PM EDT Thu Aug 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR SOUTHEASTERN BEAVER...SOUTHWESTERN BUTLER...NORTHERN ALLEGHENY
AND NORTHWESTERN WESTMORELAND COUNTIES...

At 1241 PM EDT, a severe thunderstorm was located over Emsworth, or
near Franklin Park, moving southeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Pittsburgh, Penn Hills, Mount Lebanon, Ross Township, McCandless
Township, Cranberry, Moon Township, Franklin Park, Aliquippa, Monaca,
Shaler Township, and Plum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4058 7970 4042 7990 4038 8003 4062 8035
      4077 8020
TIME...MOT...LOC 1641Z 296DEG 33KT 4053 8012 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
514 
WWUS51 KPBZ 121648
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
1248 PM EDT Thu Aug 12 2021

PAC003-007-019-129-121715-
/O.CON.KPBZ.SV.W.0241.000000T0000Z-210812T1715Z/
Beaver PA-Butler PA-Allegheny PA-Westmoreland PA-
1248 PM EDT Thu Aug 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR EAST CENTRAL BEAVER...SOUTHWESTERN BUTLER...NORTHERN ALLEGHENY
AND NORTHWESTERN WESTMORELAND COUNTIES...

At 1248 PM EDT, a severe thunderstorm was located over Bellevue, or
over Ross Township, moving southeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Pittsburgh, Penn Hills, Ross Township, McCandless Township,
Cranberry, Franklin Park, Aliquippa, Shaler Township, Plum, Hampton
Township, Wilkinsburg, and New Kensington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4042 7990 4059 8028 4077 8020 4058 7970
      4043 7989
TIME...MOT...LOC 1648Z 296DEG 33KT 4050 8004 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
369 
WWUS51 KPBZ 121656
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
1256 PM EDT Thu Aug 12 2021

PAC003-007-019-129-121715-
/O.CON.KPBZ.SV.W.0241.000000T0000Z-210812T1715Z/
Beaver PA-Butler PA-Allegheny PA-Westmoreland PA-
1256 PM EDT Thu Aug 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR EAST CENTRAL BEAVER...SOUTH CENTRAL BUTLER...NORTHEASTERN
ALLEGHENY AND NORTHWESTERN WESTMORELAND COUNTIES...

At 1256 PM EDT, a severe thunderstorm was located over Millvale, or
over Pittsburgh, moving southeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Penn Hills, Ross Township, McCandless Township, Cranberry, Franklin
Park, Shaler Township, Plum, Hampton Township, New Kensington, Lower
Burrell, Economy, and O'hara Township.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4061 8016 4071 8006 4058 7970 4046 7985
TIME...MOT...LOC 1656Z 296DEG 33KT 4046 7994 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
019 
WWUS51 KPBZ 121707
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
107 PM EDT Thu Aug 12 2021

PAC007-121717-
/O.CAN.KPBZ.SV.W.0241.000000T0000Z-210812T1715Z/
Beaver PA-
107 PM EDT Thu Aug 12 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BEAVER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4057 8007 4070 8004 4058 7970 4046 7985
TIME...MOT...LOC 1707Z 296DEG 33KT 4041 7982 

$$

PAC003-019-129-121715-
/O.CON.KPBZ.SV.W.0241.000000T0000Z-210812T1715Z/
Butler PA-Allegheny PA-Westmoreland PA-
107 PM EDT Thu Aug 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR SOUTH CENTRAL BUTLER...NORTHEASTERN ALLEGHENY AND NORTHWESTERN
WESTMORELAND COUNTIES...

At 107 PM EDT, a severe thunderstorm was located over Turtle Creek,
or near Monroeville, moving southeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Penn Hills, Ross Township, McCandless Township, Franklin Park, Shaler
Township, Plum, Hampton Township, New Kensington, Lower Burrell,
O'hara Township, Wexford, and Oakmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4057 8007 4070 8004 4058 7970 4046 7985
TIME...MOT...LOC 1707Z 296DEG 33KT 4041 7982 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
780 
WWUS51 KPBZ 121711
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
111 PM EDT Thu Aug 12 2021

PAC003-019-129-121721-
/O.EXP.KPBZ.SV.W.0241.000000T0000Z-210812T1715Z/
Butler PA-Allegheny PA-Westmoreland PA-
111 PM EDT Thu Aug 12 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BUTLER...
NORTHEASTERN ALLEGHENY AND NORTHWESTERN WESTMORELAND COUNTIES WILL
EXPIRE AT 115 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southwestern Pennsylvania.

LAT...LON 4057 8007 4070 8004 4058 7970 4046 7985
TIME...MOT...LOC 1711Z 296DEG 33KT 4040 7980 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 10:51 AM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Aug 12, 10:51 AM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1051 AM EDT Thu Aug 12 2021

.SYNOPSIS...
Warmth, humidity, and periodic showers and thunderstorms
can be expected until cold frontal passage late this week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Current convection along and north of the I-80 corridor should be out
of the forecast area by noon...followed by a break and clearing
during the first half of the afternoon. Convection will then fire up
again around or a little before peak heating as convective
temperatures around 90F are met. ML CAPE values in the afternoon
look to top the 3500 J/KG range at many spots with dew points in
the lower 70s. With the relatively strong cap finally overcome
normalized CAPE values should be higher than normal. Damaging winds
will be the primary threat as dry air in the mid levels yield high
DCAPE values. Severe storms will be possible across the region with
the highest threat across northern zones where effective shear will
be highest.

The heat advisory remains in place with forecast values right around
100F...despite lowering forecast highs a degree or two after seeing
this morning's sounding and latest guidance. The early afternoon
break should suffice.

&&

.SHORT TERM /FRIDAY/...
The day on Friday's convection largely depends on the trends
upstream as the pattern favorable for northwest flow and a series of
MCS's moving through the forecast area continues. The upper level
pattern does indicate some support aloft as the trough dips further
south owing to stronger organization and development. Will expect
destabilization Friday afternoon again with the approach of another
MCS with better organization. Timing however, is quite difficult and
confidence is low.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Friday night will feature the cold front pushing though ahead of a
strong upper level trough digging south through the Great Lakes
Region bringing an end to the unsettle weather by Saturday. High
pressure will settle in behind bringing a cooler airmass and
temperatures returning to seasonal or just below seasonal values.

The western side of the high will move into the area by Monday and
Tuesday allowing from warm and moist return flow to once again flow
back into the region. This will bring active weather to the region
to end the extended period.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
VFR conditions should prevail for the majority of the TAF sites
through early morning under warm, moist advection. More convection
is likely in the afternoon, with a line of thunderstorms likely to
develop. These thunderstorms could contain gusty winds.

.Outlook...
Periodic restrictions in showers/tstms are likely thru Sat as a cold
front moves through the area.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 8 PM EDT this evening for PAZ013-014-020>023-
     029-031-073-075.
OH...Heat Advisory until 8 PM EDT this evening for OHZ039>041-048>050-
     057>059-068-069.
WV...Heat Advisory until 8 PM EDT this evening for WVZ001>004-012-021-
     509.

&&
Hazardous weather outlook, Aug 12, 4:17 AM EDT, 8 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
417 AM EDT Thu Aug 12 2021

PAZ007>009-015-016-074-076-WVZ510>514-130830-
Mercer-Venango-Forest-Clarion-Jefferson PA-
Higher Elevations of Westmoreland-Higher Elevations of Fayette-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
417 AM EDT Thu Aug 12 2021

This Hazardous Weather Outlook is for western Pennsylvania and
northern West Virginia.

.DAY ONE...Today and tonight.

Strong to severe thunderstorms are possible this afternoon evening.
The main threat will be damaging winds and hail.

Heat index values will climb into the 95 to 99 degree range this
afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong to severe thunderstorms will be possible on Friday. The main
threat will be damaging winds.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ039>041-048>050-057>059-068-069-PAZ013-014-020>023-029-031-073-
075-WVZ001>004-012-021-509-130830-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Lawrence-Butler-Beaver-
Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-Fayette-
Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia-
417 AM EDT Thu Aug 12 2021

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, western Pennsylvania, and northern West Virginia.

.DAY ONE...Today and tonight.

Strong to severe thunderstorms are possible this afternoon evening.
The main threat will be damaging winds and hail.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong to severe thunderstorms will be possible on Friday. The main
threat will be damaging winds.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Aug 12, 11:19 AM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1119 AM EDT Thu Aug 12 2021

PAZ007-008-013-014-121600-
Butler PA-Venango PA-Lawrence PA-Mercer PA-
1119 AM EDT Thu Aug 12 2021

...A strong thunderstorm will impact portions of Mercer, western
Venango, northern Lawrence and northwestern Butler Counties through
NOON EDT...

At 1119 AM EDT, Doppler radar was tracking a strong thunderstorm near
Greenville, or 7 miles north of Sharpsville, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hermitage, Sharon, Grove City, Franklin, Sharpsville, Greenville,
Sugarcreek, Farrell, Slippery Rock, New Wilmington, Mercer, and
Pulaski.

This includes the following highways...
  Interstate 79 in Pennsylvania between mile markers 104 and 137.
  Interstate 80 in Pennsylvania between mile markers 0 and 36.
  Interstate 376 in Pennsylvania between mile markers 4 and 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4146 7979 4122 7981 4099 8000 4107 8052
      4149 8052 4148 8013 4149 8012 4149 8000
      4150 8000 4150 7998 4151 7998 4151 7996
      4154 7994 4154 7992 4156 7991 4156 7989
      4157 7989 4158 7986
TIME...MOT...LOC 1519Z 264DEG 44KT 4136 8048

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 12, 11:49 AM EDT, 45 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1149 AM EDT Thu Aug 12 2021

OHZ041-PAZ013-014-020-121615-
Columbiana OH-Butler PA-Lawrence PA-Beaver PA-
1149 AM EDT Thu Aug 12 2021

...A strong thunderstorm will impact portions of east central
Columbiana, northern Beaver, Lawrence and southwestern Butler
Counties through 1215 PM EDT...

At 1149 AM EDT, Doppler radar was tracking a strong thunderstorm near
Oakwood, or near New Castle, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
New Castle, Beaver Falls, East Palestine, Ellwood City, Zelienople,
Oakwood, New Castle Northwest, Big Beaver, New Beaver, West Mayfield,
Ellport, and Prospect.

This includes the following highways...
  Pennsylvania Turnpike between mile markers 1 and 21.
  Interstate 79 in Pennsylvania between mile markers 83 and 104.
  Interstate 376 in Pennsylvania between mile markers 10 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4100 7999 4073 8010 4081 8056 4090 8055
      4090 8052 4109 8052
TIME...MOT...LOC 1549Z 262DEG 36KT 4096 8044

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 12, 12:16 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1216 PM EDT Thu Aug 12 2021

PAZ014-020-021-121645-
Butler PA-Beaver PA-Allegheny PA-
1216 PM EDT Thu Aug 12 2021

...A strong thunderstorm will impact portions of central Beaver,
southwestern Butler and northwestern Allegheny Counties through 1245
PM EDT...

At 1216 PM EDT, Doppler radar was tracking a strong thunderstorm over
Shippingport, or near Aliquippa, moving east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegatation is possible.

Locations impacted include...
Pittsburgh, Ross Township, McCandless Township, Cranberry, Moon
Township, Franklin Park, Aliquippa, Monaca, Hampton Township,
Robinson Township, Economy, and Bellevue.

This includes the following highways...
  Pennsylvania Turnpike between mile markers 28 and 37.
  Interstate 79 in Pennsylvania between mile markers 63 and 79.
  Interstate 376 in Pennsylvania between mile markers 37 and 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4057 8049 4069 8048 4070 7995 4045 8002
TIME...MOT...LOC 1616Z 270DEG 40KT 4062 8038

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 3:15 AM EDTHeat AdvisoryPBZAllegheny, Armstrong, Beaver, Butler, Fayette, Greene and 3 more16 hr
Aug 12, 11:19 AM EDTSpecial Weather StatementPBZMercer41 min
Aug 12, 11:33 AM EDTSevere Thunderstorm WarningPBZLawrence, Mercer, Venango27 min
Aug 12, 11:49 AM EDTSpecial Weather StatementPBZLawrence26 min
Aug 12, 11:59 AM EDTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence31 min
Aug 12, 12:16 PM EDTSpecial Weather StatementPBZBeaver29 min
Aug 12, 12:21 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Beaver, Butler, Clarion, Lawrence and 1 more39 min
Aug 12, 12:56 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Indiana, Westmoreland49 min
Aug 12, 1:05 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Indiana, Jefferson25 min
Aug 12, 1:26 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana, Jefferson49 min
Aug 12, 4:16 PM EDTSpecial Weather StatementPBZClarion, Venango29 min
Aug 12, 4:46 PM EDTSevere Thunderstorm WarningPBZClarion, Venango44 min
Aug 12, 4:52 PM EDTSpecial Weather StatementPBZMercer23 min
Aug 12, 4:56 PM EDTSevere Thunderstorm WarningPBZForest, Venango35 min
Aug 12, 5:03 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer, Venango42 min
Aug 12, 5:20 PM EDTSevere Thunderstorm WarningPBZClarion, Jefferson40 min
Aug 12, 5:43 PM EDTFlash Flood WarningPBZButler, Lawrence, Mercer, Venango3 hr
Aug 12, 5:43 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence47 min
Aug 12, 5:53 PM EDTSevere Thunderstorm WarningPBZAllegheny, Butler52 min
Aug 12, 6:06 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington24 min
Aug 12, 6:10 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Forest, Jefferson, Venango50 min
Aug 12, 6:13 PM EDTFlash Flood WarningPBZArmstrong, Butler, Clarion, Forest, Jefferson, Venango3 hr
Aug 12, 6:33 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington42 min
Aug 12, 6:38 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Clarion, Indiana, Jefferson and 1 more67 min
Aug 12, 6:40 PM EDTSevere Thunderstorm WarningPBZWashington20 min
Aug 12, 6:53 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson37 min
Aug 12, 7:09 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Fayette, Indiana, Washington, Westmoreland81 min
Aug 12, 7:31 PM EDTFlash Flood WarningPBZAllegheny, Washington, Westmoreland3 hr
Aug 12, 7:43 PM EDTSevere Thunderstorm WarningPBZIndiana34 min
Aug 12, 7:53 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington37 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.